Alert archive / Mississippi / Tornado Warnings in 2023
Tornado Warning 60, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 20, 2023, 7:38 PM CST for Simpson County, Smith County, Mississippi. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 20, 2023, 7:38 PM CST (01:38 UTC)
- Expired
- Nov 20, 2023, 8:33 PM CST
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Simpson County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 55 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 20, 7:43 PM CST | TORNADO | 3 S Sanatorium, MS | A tornado briefly touched down near Golf Course Road near Sanatorium where some large limbs and small trees were downed. Its maximum wind speed was 70 mph. Its maximum width was 50 yards. Its track length was 0.2 miles. |
| Nov 20, 7:44 PM CST | TSTM WND DMG | Sanatorium, MS | Multiple downed trees across Simpson County. Report via social media. |
| Nov 20, 7:44 PM CST | TORNADO | Sanatorium, MS | TDS noted. |
| Nov 20, 8:09 PM CST | TORNADO | 1 Ssw Center Ridge, MS | This tornado touched down in the Center Ridge community along county road 87 and tracked northeast for nearly 3 miles. Most of the damage was in the form of damaged trees and large limbs with a few uprooted trees. Along county road 82, a large section of a chi |
| Nov 20, 8:10 PM CST | TSTM WND DMG | 1 Nnw Center Ridge, MS | A few trees were down or damaged along Highway 37, scr 86 and Mineral Springs roads. This was wind damage not associated with the Center Ridge tornado, but with the forward flank of the supercell. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 20, 3:52 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 452 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.3
The text
As transmitted.
344
WFUS54 KJAN 210138
TORJAN
MSC127-129-210245-
/O.NEW.KJAN.TO.W.0060.231121T0138Z-231121T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
738 PM CST Mon Nov 20 2023
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Simpson County in central Mississippi...
Central Smith County in central Mississippi...
* Until 845 PM CST.
* At 737 PM CST, a severe thunderstorm capable of producing a tornado
was located over Sanatorium, or near Magee, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Magee around 745 PM CST.
Mize around 750 PM CST.
Raleigh and Center Ridge around 800 PM CST.
Sylvarena around 810 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3179 8982 3191 8989 3211 8939 3196 8932
3191 8932
TIME...MOT...LOC 0137Z 245DEG 32KT 3187 8981
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
864 follow-up statements
256
WWUS54 KJAN 210145
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
745 PM CST Mon Nov 20 2023
MSC127-129-210245-
/O.CON.KJAN.TO.W.0060.000000T0000Z-231121T0245Z/
Simpson MS-Smith MS-
745 PM CST Mon Nov 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
SOUTHEASTERN SIMPSON AND CENTRAL SMITH COUNTIES...
At 745 PM CST, a confirmed tornado was located over Sanatorium,
moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Mize around 750 PM CST.
Raleigh around 755 PM CST.
Center Ridge around 800 PM CST.
Sylvarena around 810 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3179 8982 3191 8989 3211 8939 3196 8932
3191 8932
TIME...MOT...LOC 0145Z 245DEG 32KT 3190 8973
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
86650
WWUS54 KJAN 210200
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
800 PM CST Mon Nov 20 2023
MSC127-129-210245-
/O.CON.KJAN.TO.W.0060.000000T0000Z-231121T0245Z/
Simpson MS-Smith MS-
800 PM CST Mon Nov 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR EAST
CENTRAL SIMPSON AND CENTRAL SMITH COUNTIES...
At 800 PM CST, a severe thunderstorm capable of producing a tornado
was located near Raleigh, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Raleigh and Center Ridge around 805 PM CST.
Sylvarena around 810 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3182 8970 3198 8972 3211 8939 3196 8932
3191 8932
TIME...MOT...LOC 0200Z 245DEG 32KT 3196 8958
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
86609
WWUS54 KJAN 210215
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
815 PM CST Mon Nov 20 2023
MSC127-210225-
/O.CAN.KJAN.TO.W.0060.000000T0000Z-231121T0245Z/
Simpson MS-
815 PM CST Mon Nov 20 2023
...THE TORNADO WARNING FOR EAST CENTRAL SIMPSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central and
east central Mississippi.
LAT...LON 3187 8951 3199 8958 3211 8939 3196 8932
3191 8932
TIME...MOT...LOC 0215Z 245DEG 32KT 3202 8944
$$
MSC129-210245-
/O.CON.KJAN.TO.W.0060.000000T0000Z-231121T0245Z/
Smith MS-
815 PM CST Mon Nov 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
SOUTHEASTERN SMITH COUNTY...
At 815 PM CST, a severe thunderstorm capable of producing a tornado
was located near Sylvarena, or near Raleigh, moving northeast at 35
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sylvarena around 820 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3187 8951 3199 8958 3211 8939 3196 8932
3191 8932
TIME...MOT...LOC 0215Z 245DEG 32KT 3202 8944
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DB398
WWUS54 KJAN 210233
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
833 PM CST Mon Nov 20 2023
MSC129-210243-
/O.CAN.KJAN.TO.W.0060.000000T0000Z-231121T0245Z/
Smith MS-
833 PM CST Mon Nov 20 2023
...THE TORNADO WARNING FOR SOUTHEASTERN SMITH COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central and
east central Mississippi.
LAT...LON 3187 8951 3199 8958 3211 8939 3196 8932
3191 8932
TIME...MOT...LOC 0230Z 245DEG 32KT 3209 8927
$$
DBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 20, 6:02 PM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Nov 20, 6:02 PM CST, 1 hour 36 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 602 PM CST Mon Nov 20 2023 ...New AVIATION... .DISCUSSION... Issued at 108 PM CST Mon Nov 20 2023 This Afternoon Through Tonight ... A substantial severe weather threat remains likely, initially beginning across southeast Arkansas and into eastern Louisiana this afternoon. This activity spreads across the rest of the area into the evening and overnight with the threat for tornadoes, some strong, damaging winds, and hail possible. Flash flooding will not be widespread as storm motions will be quite rapid with heavy rains relatively brief. In isolated urban corridors where runoff is maximized with poor drainage, some ponding along roads will however be possible. Regarding the meteorological synopsis, a narrow ridge aloft and the associated surface high that came into our area over the weekend behind a cold front has now shifted east of our area. This is in response to a large longwave upper trough moving across the central portion of the country. With the stronger trough now impinging on the area, the backside moisture return behind the departing surface high in combination with lowering surface pressures and enhanced southerlies ahead of the incoming surface cyclone is resulting in rapid boundary layer recovery. With only a few hours of deep southerlies, this is resulting in a narrow, pinched warm sector. Overtop this narrow zone of deep moisture, lapse rates aloft are not particularly impressive either and thus the net result on a thermodynamic level is weak instability overall. Most unstable cape values (MUCAPE) will likely remain constrained beneath 1500 J/KG for the area with most areas struggling to reach 1000 J/KG. In spite of this, strong to extreme wind shear (0-6 km bulk shear at or above 90 kts) and substantial forcing for ascent associated with the nose of a very powerful jet advancing into the downstream/divergent area of the approaching trough will likely be sufficient to take advantage of the well above seasonal moisture content and warmth at least within that narrow corridor in the vicinity of the approaching front. This front will likely be somewhat convectively modified with storm outflows, but in general will extend from a surface low that will likely move from southern Arkansas into northern Mississippi through tonight. Within the boundary layer, shear will likely begin to further increase into the early evening as the low level jet begins to strengthen. Winds at 850 mb will likely increase from 40- 45 kt to 55-60 kt during the time period. Surface winds will remain generally backed, southerly to south-southeasterly, until impacted by storm outflows. This will likely result in 0-1 km SRH values moving from around 200 m^2/s^2 this afternoon to upwards of 400 m^2/s^2 by evening. Traditional severe weather indices sig tor parameter (STP) and 0-1 km energy-helicity index (0-1 km EHI) could end up the 1-2 range. Readers are cautioned to recall that these numbers may under-represent the risk when the event is known to be heavily driven by wind shear. Mesoscale guidance remains insistent that, as might be expected, the strongest individual storms are likely those that deviate to the right of the mean flow. The HRRR, for example, suggests the strongest 0-3 km updraft helicity is likely to occur with such storms. These storms will likely have transient supercell characteristics in close proximity to or embedded within the advancing broken squall. These right-movers, however, will find that any rightward motion will quickly push the storms into areas of decreasing low level moisture content and for that reason the strongest storms may struggle to maintain longevity. Further, forecast soundings indicate that storms may be relatively low- topped. The implication could be that storms will rapidly develop within a narrow but very supportive corridor, becoming mature and producing severe weather in a rapid fashion, before weakening as they move northeast. With storm motions quite rapid, this potential scenario could allow for cell maturity, including tornado production, to occur rapidly with strong tornadoes possible as well. These factors, coupled with a potentially messy storm mode yielding rain wrapping around updrafts and the overnight timing, poses an increased risk to life and property. North of the "enhanced" risk, centered approximately along and south of the I-20 corridor, storms will likely be most intense in proximity to the warm front. The warm sector will be increasingly narrow with northward extent within this "slight" risk delineation, but proximity to the surface low, the warm front and advancing cold front, and maximized deep layer shear could allow for bowing structures and wind damage in the more northern areas should one of these bowing features advance in the vicinity of the diffuse warm front could be of somewhat greater coverage/longevity than may otherwise be expected with the meager . The strong tornado threat, however, will likely be substantially lower in these areas than within the "enhanced" risk areas to the south. The hail and flash flood risks do appear to be secondary hazards. Regarding flash flooding, quickly moving storms and the overall storm system not lingering, along with antecedent drought conditions, should help limit the risk except in the more flood prone, urban areas. For hail, storms that may be somewhat low- topped, a messy, quasi-linear storm mode, and limited instability both within the hail growth region aloft and overall will likely make severe hail reports somewhat uncommon. A hail stone or two as large as golfball can't be totally ruled out with the best chances for that being with the earlier storms west of I-55 while storm mode may be slightly more cellular/discrete and instability may reach a relative maximum. It's also worth noting that in the hour or two ahead of the band of thunderstorms, gusty southerly winds could reach 30-35 mph. Given the relative proximity to the approaching squall, a wind graphic was not generated. These winds could down weak limbs sporadically, potentially causing isolated power interruptions. This could potentially affect the ability to receive severe weather warnings as storms approach and is another reminder to have multiple ways to receive warnings. Storms finally end from west to east overnight with a cool northwest wind moving in behind the cold front. /86/ Tomorrow through Monday... For Tuesday, the cold front will pass through our region with some lingering showers remaining behind before decreasing in coverage by the afternoon and evening hours. Drier and colder air will filter into the area in the wake of the aforementioned cold front. Temperatures will be slightly below seasonal as highs will be in the middle to upper 50s and lows will be in the upper 30s to lower 40s. Patchy frost will be possible for northern Mississippi and near the Delta region for Wednesday night into Thursday morning. Thursday will bring the next chance for additional rainfall to our area. A shortwave trough, located near northern Mexico/South Texas will push eastward; as a result, rainfall chances will increase across the CWA. Lack of instability will keep severe weather chances very low to non-existent for this system. Precipitation chances will range between 40-50% before decreasing by Friday morning and accumulating total will range under a quarter inch, which will help alleviate some of the ongoing drought. Friday through the weekend, quiet conditions and near seasonal high and low temperatures are expected. /SW/ && .AVIATION... (00Z TAFS) Issued at 600 PM CST Mon Nov 20 2023 MVFR and IFR conditions can be expected for the majority of the TAF period. Shower and thunderstorm coverage will continue mainly this evening. Some storms could possibly be severe. Low ceilings and southerly winds with gusts up to 30 kts will prevail ahead of the strong to severe storms. Look for winds to shift to the northwest following the frontal passage later tonight. /SW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 57 64 43 56 / 100 30 20 10 Meridian 60 69 45 57 / 100 30 10 10 Vicksburg 54 61 43 56 / 100 20 10 10 Hattiesburg 63 71 46 60 / 100 30 10 10 Natchez 55 61 43 56 / 100 10 10 10 Greenville 53 58 42 54 / 90 30 10 0 Greenwood 54 60 42 54 / 100 30 10 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && LP/SW/SW
In the hours before
Local storm report, Nov 20, 6:49 PM CST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
649 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Hail Martinsville 31.79N 90.41W
11/20/2023 E1.50 inch Copiah MS Broadcast Media
&&
DLLocal storm report, Nov 20, 7:20 PM CST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
720 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM Tornado 3 NW Pinola 31.90N 90.00W
11/20/2023 Simpson MS Official NWS Obs
TDS noted along Jupiter Rd, just N of Hwy
28.
&&
CELocal storm report, Nov 20, 7:21 PM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
721 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM Tornado 3 S Stronghope 31.70N 90.27W
11/20/2023 Lincoln MS Official NWS Obs
TDS noted along Timberlane Rd.
&&
CELocal storm report, Nov 20, 7:24 PM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
724 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Tstm Wnd Dmg 2 ENE Hazlehurst 31.87N 90.36W
11/20/2023 Copiah MS Public
Powerlines down near hwy 28 east of
Hazlehurst.
&&
SSSpecial weather statement, Nov 20, 7:24 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
724 PM CST Mon Nov 20 2023
MSZ043-210200-
Madison MS-
724 PM CST Mon Nov 20 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MADISON COUNTY
THROUGH 800 PM CST...
At 724 PM CST, Doppler radar was tracking a strong thunderstorm near
Way, or 7 miles northeast of Canton, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Sharon and Camden around 730 PM CST.
Farmhaven and Cameron around 735 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CST for central
Mississippi.
&&
LAT...LON 3259 9003 3271 9009 3273 9007 3274 9005
3276 9004 3276 9003 3279 9002 3289 8983
3288 8973 3266 8973
TIME...MOT...LOC 0124Z 247DEG 25KT 3270 9000
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DBLocal storm report, Nov 20, 7:26 PM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
726 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM Tornado 2 WNW Shoccoe 32.62N 89.93W
11/20/2023 Madison MS Official NWS Obs
TDS noted at Sharon and Robinson Roads.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 6:18 PM CST | Severe Thunderstorm Warning | JAN | Leake | 57 min |
| Nov 20, 6:23 PM CST | Tornado Warning | JAN | Copiah, Simpson | 67 min |
| Nov 20, 6:26 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 64 min |
| Nov 20, 6:34 PM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 56 min |
| Nov 20, 6:36 PM CST | Tornado Warning | JAN | Leake, Neshoba | 54 min |
| Nov 20, 7:12 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 63 min |
| Nov 20, 7:24 PM CST | Special Weather Statement | JAN | Madison | 36 min |
| Nov 20, 7:29 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 61 min |
| Nov 20, 7:35 PM CST | Tornado Warning | JAN | Adams | 36 min |
| Nov 20, 7:51 PM CST | Tornado Warning | JAN | Simpson, Smith | 39 min |
| Nov 20, 8:00 PM CST | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Nov 20, 8:05 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 55 min |
| Nov 20, 8:17 PM CST | Tornado Warning | JAN | Jasper, Smith | 58 min |
| Nov 20, 9:02 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 58 min |
| Nov 21, 12:00 AM CST | Special Weather Statement | JAN | Jones | 30 min |
| Nov 21, 12:02 AM CST | Tornado Warning | JAN | Forrest, Jones | 36 min |
| Nov 21, 12:41 AM CST | Special Weather Statement | JAN | Forrest, Lamar | 34 min |
| Nov 21, 1:17 AM CST | Special Weather Statement | JAN | Forrest | 58 min |
Nearby
Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.